Aa
A
A
Close
Avatar universal
I have Phobia/Anxiety Attack after I taking 25 mg Elavil in 7 months!
Hi, I'm 50 year old male! I have OCD and I'm on 25 mg Elavil each day for my depression & anxiety! After for pass 8 months my depression better BUT I starting Phobia/Anxiety Attacks!

Some body knows if it caused a side effect of Elavil?

My doctor wants to stop Elavil and give me Zolot to start!

Any comments or experiences appreciated,
Cancel
1 Answers
Page 1 of 1
Avatar universal
It's been a very long time since I've been on Elavil. So, it's kind of hard to remember. Have you talked to your Dr about upping your dose to see if it helps with the anxiety? You may want to try that before switching to another med. Zoloft is supposed to be good for both depression and anxiety.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1236893 tn?1408490528
Blank
242912 tn?1402547092
Blank
Barb135, Jade59, and 10356 commented on VICourageous's status
6 hrs ago
406584 tn?1399591666
Blank
10356 commented on stilltrying1965's status
6 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
973741 tn?1342346373
Blank
1530171 tn?1448133193
Blank
London, ON
Anxiety Community Resources